# SDR ASAA2025050658265

- Difficulty date: May 6, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 55,484 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER SILL PLATE HAS CORROSION IN MULTIPLE LOCATIONS. GROUNDED - YES. REMOVED & REPLACED LOWER SILL PLATE ON AFT CARGO DOOR CUTOUT IAW B737-800 SRM 51-40-02W= 1" O= .040" L= .032" L= 2" D= .008".
